# SDR AC2A099722

- Difficulty date: January 26, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 152 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Belt
- Part number: 3VX500K
- Condition: Failed
- Location: Xmsn Fan
- Part time: 152 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELT WAS UNSERVICABLE AFTER 152.3 HOURS OF FLIGHT TIME SINCE NEW.  REPLACED BELT WITH NEW PART.
